# SDR DALA2024111210904

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ACCOMPLISH SECTION II: TIME-LIMITED REPAIR IN ACCORDANCE WITH ER /A 603572-14 REV ORIGINAL; IN REFERENCE TO WORKCARD MON/0659/ 2516112 (MON, 56 L/L, 2516112; 31DEC24; ERA603572; 00659; SECTION I REPAIR TO RH WING DRY BAY BARRIER AT WSTA 286.5-313.5). CORRECTIVE ACTION:SUMMARY OF NRC 00045: DRY BAY BARRIER ACCESS DOOR WAS REPAIRED PER ER/A 603572-14 REV. ORIGINAL SECTION I. (0655393)
